• Indexing List

IP International Journal of Ocular Oncology and Oculoplasty


Orbital inflammation caused by bisphosphonates case report and literature review


Full Text PDF Share on Facebook Share on Twitter


Author Details: Gonzalez Barlatay Joaquin Miguel, Ortiz-Basso Tomas, Hernandez Gauna Guillermo, Vigo Rodolfo Luis, P

Volume : 2

Issue : 2

Online ISSN : 2581-5016

Print ISSN : 2581-5024

Article First Page : 148

Article End Page : 151


Abstract

Bisphosphonates are drugs broadly disseminated and frequently used in clinical practice. Ocular adverse effects are already known and orbital inflammation outstands as one of the most severe. It is clinically evident by palpebral edema, conjunctival congestion, chemosis, ocular motility impairment, pain, diplopia, and blurred vision. It can affect both eyes and be accompanied by anterior uveitis. Timely treatment is vital to expect a favorable outcome. Systemic corticosteroids are the treatment of choice. We present the case of a patient whose inflammation improved after treatment with oral doses of diclofenac